| Model Number |
PROPAQ MD |
| Medical Device Problem Code |
Failure to Run on Battery (1466)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during biomed testing, the device was unable to recognize a battery was installed and inappropriately indicated ac power.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The reported malfunction was observed and attributed to a faulty diode on the monitor board.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.